A Bayesian semiparametric transformation model incorporating frailties

Mallick, Bani K. and Walker, Stephen G. (2003) A Bayesian semiparametric transformation model incorporating frailties. Journal of Statistical Planning and Inference, 112 (1-2). pp. 159-174. ISSN 0378-3758 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0378-3758(02)00330-0

Abstract

We describe a Bayesian semiparametric (failure time) transformation model for which an unknown monotone transformation of failure times is assumed linearly dependent on observed covariates with an unspecified error distribution. The two unknowns: the monotone transformation and error distribution are assigned prior distributions with large supports. Our class of regression model includes the proportional hazards, accelerated failure time, and frailty models. Numerical examples are presented.

Item Type: Article
Uncontrolled keywords: Frailty model; Mixtures of incomplete beta functions; Pólya trees; Proportional hazards model
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 10 Sep 2008 12:31
Last Modified: 25 Jun 2014 10:53
Resource URI: http://kar.kent.ac.uk/id/eprint/10572 (The current URI for this page, for reference purposes)
  • Depositors only (login required):